MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, WALGREENS 100CTTT #673261
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips (2 vials, same lot) were returned for evaluation.Product testing was performed and no defect found on returned meter.Defect found on returned strip vial id# (b)(4): physical defects of strips: discolored strips.Root cause: rc-069: missing chemistry; user washed strips.Defect found on returned strip vial id# (b)(4): control test results out of range (high) and e-5.Root cause: rc-061: storage outside specifications.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for test strip not absorbing the blood.Husband is calling on behalf of the customer.At the time of the call the customer felt well and did not report any symptoms.No medical attention related to the use of the product was reported.Customer was not using the proper testing technique (alcholol).The product is stored according to specification in the dining room.The test strip lot manufacturers expiration date is 09/30/2021 and open vial date is a few weeks prior to call.During the call, a blood test was attempted to be performed by the customer and the test strip did not absorb the blood.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11517775
Report Number1000113657-2021-00182
Device Sequence Number4881775
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Model NumberSTRIP, WALGREENS 100CTTT #673261
Device Catalogue NumberA4H01-81
Device Lot NumberRW5344S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Distributor Facility Aware Date02/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1